Google Scholar: cites
Solving a class of generalized lyapunov operator differential equations without the exponential operator function
Jódar, Lucas

Data: 1990
Resum: In this paper a method for solving operator differential equations of the type X' = A + BX + XD; X(0) = Co, avoiding the operator exponential function is given . Results are applied to solve initial value problems related to Riccati type operator differential equations whose associated algebraic equation is solvable.
Drets: Tots els drets reservats.
Llengua: Anglès
Document: Article ; recerca ; Versió publicada
Publicat a: Publicacions matemàtiques, V. 34 n. 1 (1990) p. 25-35, ISSN 2014-4350

Adreça alternativa: https://www.raco.cat/index.php/PublicacionsMatematiques/article/view/37610
DOI: 10.5565/PUBLMAT_34190_02


11 p, 272.9 KB

El registre apareix a les col·leccions:
Articles > Articles publicats > Publicacions matemàtiques
Articles > Articles de recerca

 Registre creat el 2009-05-07, darrera modificació el 2021-08-27



   Favorit i Compartir